Dimensionally stable semilattices.
Semigroup forum, Tome 5 (1972), pp. 181-185
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1972__5_133937,
author = {J.D. Lawson},
title = {Dimensionally stable semilattices.},
journal = {Semigroup forum},
pages = {181--185},
year = {1972},
volume = {5},
zbl = {0268.06006},
url = {http://geodesic.mathdoc.fr/item/SF_1972__5_133937/}
}
J.D. Lawson. Dimensionally stable semilattices.. Semigroup forum, Tome 5 (1972), pp. 181-185. http://geodesic.mathdoc.fr/item/SF_1972__5_133937/